# SDR 2006UALA02263

- Difficulty date: November 28, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 32,903 hours, 12,511 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  CYCLED CIRCUIT BREAKER R20 AND STANDBY SUPPLY CIRCUIT-BREAKER ON 105VU AND FAULT CLEARED.
